# SDR 2006UALA00235

- Difficulty date: February 7, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N924UA
- Make and model: Boeing 737522
- Aircraft serial: 26645
- Aircraft time: 38,669 hours, 28,531 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support
- Condition: Cracked
- Location: Bs 902
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 902 BETWEEN S8R & S9R AT PSU RAIL SUPPORT AFT SIDE OF FRAME IS CRACKED.    REMOVED DAMAGE AT PSU RAIL SUPPORT, HFEC CUTOUT REF: 51-00-00 FIG 23 NO CRACK FOUND, INSURANCE CUT REF MM 53-10-84 REPAIR III DRILLED AND TRIMMED ANGLES , ALODINED AND PRIMED ANGLES, INSTALLED ANGLES WET, APPLIED FILLET SEAL PART IDENTIFICATION AND CORROSION INHIBITING ADDED ()REF: MM53-10-84 REPAIR III.
